# SDR YENA20120626539

- Difficulty date: June 26, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 34,052 hours, 12,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 037528
- Condition: Faulty
- Location: Cabin
- Part time: 34,031 hours, 12,163 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 47 JFK-FLL DURING MAINTENANCE AND PERFORMING WEEKLY CHECK, FOUND RIGHT EPSU BATTERY AT FAULT.  REMOVED AND REPLACED RIGHT EMERGENCY EPSU BATTERY IAW 33-51-38, OPS CHECK GOOD.
